Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 614019, 8 pages
http://dx.doi.org/10.1155/2014/614019
Research Article

-Tupled Coincidence Point Theorems in Partially Ordered Metric Spaces for Compatible Mappings

1Department of Mathematics, Jazan University, Saudi Arabia
2Department of Natural Resources Engineering and Management, University of Kurdistan, Erbil, Iraq
3Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246701, India

Received 24 November 2013; Accepted 27 January 2014; Published 12 March 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Sumitra Dalal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sumitra Dalal, Muhammad Alamgir Khan, and Sunny Chauhan, “-Tupled Coincidence Point Theorems in Partially Ordered Metric Spaces for Compatible Mappings,” Abstract and Applied Analysis, vol. 2014, Article ID 614019, 8 pages, 2014. doi:10.1155/2014/614019